donato fortunato
donato fortunato
professore di analisi matematica, università di Bari
Adresse e-mail validée de
Citée par
Citée par
Abstract critical point theorems and applications to some nonlinear problems with “strong” resonance at infinity
P Bartolo, V Benci, D Fortunato
Nonlinear analysis: Theory, methods & applications 7 (9), 981-1012, 1983
An eigenvalue problem for the Schrödinger-Maxwell equations
V Benci, D Fortunato
Topological Methods in Nonlinear Analysis 11 (2), 283-293, 1998
Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations
V Benci, DF Fortunato
Reviews in Mathematical Physics 14 (04), 409-420, 2002
An existence result for nonlinear elliptic problems involving critical Sobolev exponent
A Capozzi, D Fortunato, G Palmieri
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 2 (6), 463-470, 1985
Recent developments in general relativity
B Casciaro, D Fortunato, M Francaviglia, A Masiello
Springer Science & Business Media, 2011
Critical exponents, critical dimensions and the biharmonic operator
DE Edmunds, D Fortunato, E Jannelli
Archive for Rational Mechanics and Analysis 112 (3), 269-289, 1990
Bifurcation and multiplicity results for nonlinear elliptic problems involving critical Sobolev exponents
G Cerami, D Fortunato, M Struwe
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 1 (5), 341-350, 1984
Solitons in Several Space Dimensions:¶ Derrick's Problem and¶ Infinitely Many Solutions
V Benci, P d'Avenia, D Fortunato, L Pisani
Archive for Rational Mechanics and Analysis 154 (4), 297-324, 2000
Variational methods in Lorentzian geometry
M Antonio
Chapman and Hall/CRC, 2017
Soliton like solutions of a Lorentz invariant equation in dimension 3
V Benci, D Fortunato, L Pisani
Reviews in Mathematical Physics 10 (3), 315-344, 1998
Sensitive observables of quantum mechanics
V Capasso, D Fortunato, F Selleri
International journal of theoretical physics 7 (5), 319-326, 1973
Solitons and the electromagnetic field
V Benci, D Fortunato, A Masiello, L Pisani
Mathematische Zeitschrift 232 (1), 73-102, 1999
On the existence of multiple geodesics in static space-times
V Benci, D Fortunato, F Giannoni
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 8 (1), 79-102, 1991
Infinitely many solutions for some nonlinear elliptic problems in symmetrical domains
D Fortunato, E Jannelli
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 105 (1 …, 1987
Towards a unified field theory for classical electrodynamics
V Benci, D Fortunato
Archive for rational mechanics and analysis 173 (3), 379-414, 2004
On the existence of infinitely many geodesics on space-time manifolds
V Benci, D Fortunato
Advances in Mathematics 105 (1), 1-25, 1994
Weighted Sobolev spaces and the nonlinear Dirichlet problem in unbounded domains
V Benci, D Fortunato
Annali di Matematica Pura ed Applicata 121 (1), 319-336, 1979
Nonlinear Klein-Gordon equations coupled with Born-Infeld type equations
P d'Avenia, L Pisani
Southwest Texas State University, Department of Mathematics, 2002
Sum of wheighted Lebesgue spaces and nonlinear elliptic equations
MBLPS Rolando
RN 10, u2dx, 2011
A Fermat principle for stationary space-times and applications to light rays
D Fortunato, F Giannoni, A Masiello
Journal of Geometry and Physics 15 (2), 159-188, 1995
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20